# SDR CALA2015100594570

- Difficulty date: October 4, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 100,472 hours, 15,744 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CARGO COMPARTMENT ON FRAME 1197.66 T CAP LOWER SURFACE RBL 38 AT NUTPLATE.  R & R T CAP AT BS 1197.66, LBL 46 TO RBL 46 IAW SRM 51-40-02 & DWG 146T1226.
